Home > Groups > Lisinopril and Menstrual Disorder > My periods were out of wack when taking this medic...

My periods were out of wack when taking this medic...

  • My periods were out of wack when taking this medicine. Now that I'm off of it, my periods are extremely worse.

    Post created 5 months 3 weeks ago

Comments

  • Hello Julie,

    Hello Julie,

    My name is Sha Adams and with your permission may I suggest an alternative medicine to your health concerns. I believe that the body is designed by our Creator, to heal itself. All it needs is a boost from natural ingredients. As a naturopathic specialist, I prescribed various juices, that consist of vegetables, fruits, grains and spices.

    Condition: Lisinopril Menstrual Disorder

    Natural remedy:

    Julie, this medications has many side effects. What we need do know what is your medical purpose for this medication. Please write us back, and let us know

    Nutrients involved:

    Give us a chance

    Personal note: Everything that I have shared with all ehealthme.com members, regarding alternative medicine for he/she health problems. Well guess what, supermarkets and online shopping are selling the same juices, I put together for you; and they are not cheap!

    5 months 2 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes